JournalsprimsVol. 36, No. 1pp. 85–109

The Meromorphic Solutions of the Bruschi–Calogero Equation

  • Youichi Shibukawa

    Hokkaido University, Sapporo, Japan
  • Nariya Kawazumi

    University of Tokyo, Japan
The Meromorphic Solutions of the Bruschi–Calogero Equation cover
Download PDF

Abstract

We give all the meromorphic functions defined near the origin 0 ∈ ℂ satisfying a functional equation investigated by Bruschi and Calogero [1], [2].

Cite this article

Youichi Shibukawa, Nariya Kawazumi, The Meromorphic Solutions of the Bruschi–Calogero Equation. Publ. Res. Inst. Math. Sci. 36 (2000), no. 1, pp. 85–109

DOI 10.2977/PRIMS/1195143227